# SDR ASOA2012101202348

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 19,309 hours, 13,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  CHARGED BATTERY PACKS. TESTED EMERGENCY LIGHTS IAW AMM 33-51-00.  ALL CHECKED OK.  NO FURTHER DEFECTS NOTED AT THIS TIME.
